MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PAT CLAMP BUT HOLDER; PATELLA HANDLE/CLAMPS

DEPUY IRELAND - 9616671 ATTUNE PAT CLAMP BUT HOLDER; PATELLA HANDLE/CLAMPS
Model Number 2545-05-552
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 10/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patella clamp and patella button would not stay engaged.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary the device associated with the reported event was not returned for evaluation.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Component code: appropriate term/code not available ((b)(4)) is used to capture product not returned.

Brand Name
ATTUNE PAT CLAMP BUT HOLDER
Common Device Name
PATELLA HANDLE/CLAMPS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10721708
Report Number1818910-2020-23130
Device Sequence Number3486474
Product Code HWN
UDI-Device Identifier10603295477198
UDI-Public10603295477198
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-05-552
Device Catalogue Number254505552
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer12/01/2020
Initial Report FDA Received Date10/22/2020
Supplement Report FDA Received Date12/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR